# SDR UPS07849342

- Difficulty date: February 21, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Fs 1510 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK HEAVILY CORRODED STA 1510 RBL 45.  REMOVED SEAT TRACK FROM STA 1490-1550 RBL 45.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-3-0, 53-07-03 FIG 7-3 FIG 003.
